# SDR MALA020297

- Difficulty date: May 23, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI ON FLIGHT #3116, RH DC GEN WENT OFF LINE 2 TIMES DURING TAXI OUT TO RUNWAY, RESET BOTH TIMES AND FELL OFFLINE AGAIN ON RETURN TO GATE.  MAINTENANCE REMOVED AND REPLACED RH GCU.ALL CHECKS GOOD.
